# SDR FDEA201009093328

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK- DENT WAS FOUND ON FIRST EVALUATION TO BE OUT LIMITS, WAS RE-EVALUATED   AND BLOCK 26 "CORRECTIVE ACTION" STATED TO BE FOUND WITHIN LIMITS. SECOND   EVALUATION DID NOT ADDRESS FIRST EVALUATION OUT OF LIMITS CONDITION "DENT IS   WITHIN .5" PROXIMITY OF SHEAR TIE. ORIGINAL DISCREPANCY: EXTERNAL SKIN DENTED AT BS 1520, BETWEEN S29R/ 30. TRANSFERRED FROM N/R N00143. STRIPPED PAINT AREA, RE-EVALUATED, DENT FOUND OUT OF LIMITS IAW SRM 53-00-01, P.104, FIG 101, DETAIL 3.  PROXIMITY OF DENT IS WITHIN .5" OF SHEAR TIE. DENT MEASURES L=5.7",   A=1.344", Y=.042", A/Y=32. REPAIRED AREA, BS 1520, S29R/30, IAW SRM 53-00-01, P 204, TABLE 1 AND 3. CAT. "B" MAJOR REPAIR WITH THE FOLLOWING TRACKING: INITIAL AT 37,500 FC, THEREAFTER EVERY 6,000 FC, USING HFEC.
